Przejdź do treści

Uniwersytet Śląski w Katowicach

asa
asa
Instytut Matematyki

dr Thomas Zürcher

Brak zdjęcia
Stanowisko:

Grupa:

Specjalność:

Pokój:

Telefon:

e-mail:

Logo ORCID

Adiunkt

Pracownicy badawczo-dydaktyczni

Analiza Rzeczywista

573

(32) 359 17 34

thomas.zurcher@us.edu.pl

0000-0001-9179-9521

Pełnione funkcje Pełnione funkcje
CV CV
2017- University of Silesia (Assistant professor)
2014-2017 University of Warwick (Research fellow)
2009-2014 University of Jyväskylä (PhD student / postdoc)
1999-2009 University of Bern (Student / PhD student)

 

Plan zajęć Plan zajęć
Publikacje Publikacje

Artykuły naukowe

Lp. Autorzy Tytuł Dane bibliograficzne

1. Zoltán Buczolich, Bruce Hanson, Martin Rmoutil, and Thomas Zürcher On sets where lip f is finite Studia Math, vol. 249 (2019), no. 1, 33–58,
doi: 10.4064/sm170820-26-5.
2. Janusz Morawiec and Thomas Zürcher An application of functional equations for generating ε-invariant measures J. Math. Anal. Appl, vol. 476 (2019), no. 2, 759–772,
doi: 10.1016/j.jmaa.2019.04.013.
3. Janusz Morawiec and Thomas Zürcher On a problem of Janusz Matkowski and Jacek Wesołowski, II Aequationes Math, vol. 93 (2019), no. 1, 91–108,
doi: 10.1007/s00010-018-00636-3.
4. Janusz Morawiec and Thomas Zürcher Some classes of linear operators involved in functional equations Ann. Funct. Anal, vol. 10 (2019), no. 3, 381–394,
doi: 10.1215/20088752-2018-0037.
5. Janusz Morawiec and Thomas Zürcher Attractor of Cantor type with positive measure Results Math, vol. 73 (13, 2018), no. 2, Art. 67,
doi: 10.1007/s00025-018-0828-3.
6. Janusz Morawiec and Thomas Zürcher On a problem of Janusz Matkowski and Jacek Wesołowski Aequationes Math, vol. 92 (2018), no. 4, 601–615,
doi: 10.1007/s00010-018-0556-5.
7. Pekka Koskela, Jan Malý, and Thomas Zürcher Luzin’s condition (N) and modulus of continuity Adv. Calc. Var, vol. 8 (2015), no. 2, 155–171, (the doi is currently not working)
doi: 10.1515/acv-2013-0024
8. K. Wildrick and T. Zürcher Sharp Differentiability Results for the Lower Local Lipschitz Constant and Applications to Non-embedding J. Geom. Anal, vol. 25 (2015), no. 4, 2590–2616,
doi: 10.1007/s12220-014-9527-9.
9. Bogdan Bojarski, Juha Kinnunen, and Thomas Zürcher Higher order Sobolev-type spaces on the real line J. Funct. Spaces, vol. 13 (2014),
doi: 10.1155/2014/261565.
10. Michael Schmutz and Thomas Zürcher Static hedging with traffic light options Journal of Futures Markets, vol. 34 (2014), no. 7, 690–702,
doi: 10.1002/fut.21621.
11. Thomas Zürcher Space-filling vs. Luzin’s condition (N) Ann. Acad. Sci. Fenn. Math, vol. 39 (2014), no. 2, 831–857,
doi: 10.5186/aasfm.2014.3950.
12. Pekka Koskela, Jan Malý, and Thomas Zürcher Luzin’s condition (N) and Sobolev mappings Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl, vol. 23 (2012), no. 4, 455–465,
doi: 10.4171/RLM/639.
13. K. Wildrick and T. Zürcher Space filling with metric measure spaces Math. Z, vol. 270 (2012), no. 1-2, 103–131,
doi: 10.1007/s00209-010-0787-1.
14. T. Rajala, A. Zapadinskaya, and T. Zürcher Generalized Hausdorff dimension distortion in Euclidean spaces under Sobolev mappings J. Math. Anal. Appl, vol. 384 (2011), no. 2, 468–477,
doi: 10.1016/j.jmaa.2011.05.073.
15. Tapio Rajala, Aleksandra Zapadinskaya, and Thomas Zürcher Generalized dimension distortion under mappings of sub-exponentially integrable distortion Ann. Acad. Sci. Fenn. Math, vol. 36 (2011), no. 2, 553–566,
doi: 10.5186/aasfm.2011.3631.
16. Pekka Koskela, Aleksandra Zapadinskaya, and Thomas Zürcher Mappings of finite distortion: generalized Hausdorff dimension distortion J. Geom. Anal, vol. 20 (2010), no. 3, 690–704,
doi: 10.1007/s12220-010-9121-8.
17. Pekka Koskela, Aleksandra Zapadinskaya, and Thomas Zürcher Generalized dimension distortion under planar Sobolev homeomorphisms Proc. Amer. Math. Soc, vol. 137 (2009), no. 11, 3815–3821,
doi: 10.1090/S0002-9939-09-09948-1.
18. Kevin Wildrick and Thomas Zürcher Peano cubes with derivatives in a Lorentz space Illinois J. Math, vol. 53 (2009), no. 2, 365–378,
doi: 10.1215/ijm/1266934782.
19. Thomas Zürcher Local Lipschitz numbers and Sobolev spaces Mich. Math. J, vol. 55 (2007), no. 3, 561–574,
doi: 10.1307/mmj/1197056457.
20. Zoltán M. Balogh, Kevin Rogovin, and Thomas Zürcher The Stepanov differentiability theorem in metric measure spaces J. Geom. Anal, vol. 14 (2004), no. 3, 405–422,
doi: 10.1007/BF02922098.

Rozdziały w monografiach naukowych

Lp.


Autorzy


Tytuł rozdziału


Tytuł całości


Dane bibliograficzne


1. Michael Schmutz and Thomas Zürcher A Stieltjes Approach to Static Hedges Inspired by Finance red. Yuri Kabanov, Marek Rutkowski, and Thaleia Zariphopoulou, Springer International Publishing, Switzerland, 2014, 519–534
doi: 10.1007/978-3-319-02069-3_24,  ISBN: 978-3-319-02068-6.

 

return to top